# SDR UALA2010021500575

- Difficulty date: February 14, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 58,600 hours, 10,856 cycles
- Engine: Pwa PW4077
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 112W36002
- Condition: Damaged
- Location: Rt Wing Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING TIP HAS DAMAGE.  NEED TO REMOVE AILERON PRIOR TO UPPER AND LWR SKIN REMOVAL.  AILERON REMOVED.  SKIN PANELS READY FOR REMOVAL.  RT SKIN PANELS ON AOG.  LOWER SKIN PANEL INSTALLED, UPPER SKIN PANEL APPROX 80 PERCENT COMPLETE.  DAMAGED PARTS REPLACED PER DRAWINGS LISTED AND APPLICABLE SRMS REGARDING PROCEDURES AND INSPECTIONS COMPLETED AS COVERED IN UAEVA-73537.  DWG NUMBERS ARE 112W4600, 112W3600, 112W5700, 116W4520, 116W4001, 112W4400, 115W4114, 115W4501 USED FOR INSTALLATION AND REQUIRED INSPECTIONS OF THESE PSE'S COMPLETED.  VERIFIED REQUIRED INSPECTIONS COMPLETED IN REFERENCE TO EACH PSE INSTALLATION PER ABOVE LISTED DRAWINGS AND BOEING  SR 1-1520642598, REF EVA-73537.
